| Model Number |
72404131 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence.The device exhibited a fluid loss.A surgical procedure was performed, during which a small hole in the middle of the cuff was identified.As a result, the aus was removed and replaced.No further patient complications were reported.
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:
model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1000423110.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1000394008.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).